# SDR AALA202511175088

- Difficulty date: November 16, 2025
- Submitted: November 18, 2025
- Operation: Air carrier
- Aircraft: N928AN
- Make and model: Boeing 737823
- Aircraft serial: 29528
- Aircraft time: 67,648 hours, 28,643 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Locking Cam
- Condition: Faulted
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: GIRT BAR ON R1 COMES UNDONE WHEN YOU ARM ONE SIDE. RECOILED BOTTOM SECTION AND RETACKED. PERFRMED SEVERAL ARM AND DISARM OPERATIONAL CHECK GOOD. PER AMM 25-66-00.
